On the global Cauchy problem for some non linear Schrödinger equations
Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 4, pp. 309-323.
@article{AIHPC_1984__1_4_309_0,
     author = {Ginibre, J. and Velo, G.},
     title = {On the global {Cauchy} problem for some non linear {Schr\"odinger} equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {309--323},
     publisher = {Gauthier-Villars},
     volume = {1},
     number = {4},
     year = {1984},
     mrnumber = {778977},
     zbl = {0569.35070},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1984__1_4_309_0/}
}
TY  - JOUR
AU  - Ginibre, J.
AU  - Velo, G.
TI  - On the global Cauchy problem for some non linear Schrödinger equations
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1984
SP  - 309
EP  - 323
VL  - 1
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1984__1_4_309_0/
LA  - en
ID  - AIHPC_1984__1_4_309_0
ER  - 
%0 Journal Article
%A Ginibre, J.
%A Velo, G.
%T On the global Cauchy problem for some non linear Schrödinger equations
%J Annales de l'I.H.P. Analyse non linéaire
%D 1984
%P 309-323
%V 1
%N 4
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1984__1_4_309_0/
%G en
%F AIHPC_1984__1_4_309_0
Ginibre, J.; Velo, G. On the global Cauchy problem for some non linear Schrödinger equations. Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 4, pp. 309-323. http://www.numdam.org/item/AIHPC_1984__1_4_309_0/

[1] R.A. Adams, Sobolev Spaces, Academic Press, New York, 1975. | MR | Zbl

[2] J.B. Baillon, T. Cazenave, M. Figueira, C. R. Acad. Sci. Paris, t. 284, 1977, p. 869-872. | MR | Zbl

[3] P. Brenner, Math. Zeits, t. 167, 1979, p. 99-135. | MR | Zbl

[4] P. Brenner, W. Von Wahl, Math. Zeits, t. 176, 1981, p. 87-121. | MR | Zbl

[5] T. Cazenave, Proc. Roy. Soc. Edinburgh, t. 84, 1979, p. 327-346. | MR | Zbl

[6] T. Cazenave, A. Haraux, Ann. Fac. Sc. Toulouse, t. 2, 1980, p. 21-55. | Numdam | MR | Zbl

[7] J. Ginibre, G. Velo, J. Funct. Anal., t. 32, 1979, p. 1-32. | MR | Zbl

[8] J. Ginibre, G. Velo, J. Funct. Anal., t. 32, 1979, p. 33-71. | MR | Zbl

[9] J. Ginibre, G. Velo, Ann. Inst. Henri Poincaré, t. 28, 1978, p. 287-316. | Numdam | MR | Zbl

[10] J. Ginibre, G. Velo, Book in preparation.

[11] J.E. Lin, W. Strauss, J. Funct. Anal., t. 30, 1978, p. 245-263. | MR | Zbl

[12] H. Pecher, Math. Zeits, t. 150, 1976, p. 159-183. | MR | Zbl

[13] H. Pecher, Math. Zeits, t. 161, 1978, p. 9-40. | MR | Zbl

[14] H. Pecher, W. Von Wahl, Manuscripta Math., t. 27, 1979, p. 125-157. | MR | Zbl

[15] I.E. Segal, Ann. Math., t. 78, 1963, p. 339-364. | MR | Zbl

[16] W. Strauss, Non linear Scattering theory, in Scattering theory in Mathematical Physics (J. A. Lavita, J. P. Marchand eds), Reidel, Dordrecht, 1974, p. 53-78. | Zbl

[17] W. Strauss, The non linear Schrödinger equation, in Contemporary developements in Continuum Mechanics and Partial Differential equations, G. M. De la Penha and LAJ Madeiras eds, North Holland, Amsterdam, 1978.

[18] W. Strauss, J. Funct. Anal., t. 41, 1981, p. 110-133. Ibid., t. 43, 1981, p. 281-293. | MR | Zbl